# SDR DALA1136591403

- Difficulty date: May 6, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N143DA
- Make and model: Boeing 767332
- Aircraft serial: 25991
- Aircraft time: 42,513 hours, 16,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3840103
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADF 004 - DUE BIRD STRIKE FOUND DENT ON LEFT AREA OF FX.  FORWARD PITOT TUBE INSP AREA PER SRM 51-10-03 AS PER ER/A 491097-14.
